MathSciNet Relay Station
MathSciNet bibliographic data
MR2178067 (2008c:53058) 53C42 (53C43)
Leschke, K.; Pedit, F.; Pinkall, U. Willmore tori in the 4-sphere with nontrivial normal bundle. Math. Ann. 332 (2005), no. 2, 381–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement